# SDR ASAA2023092845385

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,632 hours, 11,172 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PRESSING TOGA FOR TAKEOFF, THYE THROTTLES MOVED UP BUT WERE SPLIT 98.3/91.3 ATTEMPTED TO DISCONNECT AUTOTHROUTTLES TO SET MANUALLY BUT THEY REMAINED SPLIT 98.3/91.3 ABORTED TAKEOFF AT APPROX 100KTS @ 170 LBS. RETURNED TO GATE. GROUNDED - YES. C/W HIGH ENERGY STOP CONDITIONAL INSPECTION REF AMM 05-51-07-210-801 , NO DEFECTS NOTED AT THIS TIME 51122 09/28/2023 REFERENCE LOG PAGE 6044186 COMPLIED WITH EA PWRPL-72EA-26109 AIRCRAFT OK FOR SERVICE.
